question-icon

Feeling weakness in arm, shoulder, trouble in walking and tingling sensation in leg. What to do?

default
Posted on Fri, 24 Aug 2012
Question: My left arm/shoulder seem to be getting weaker. The same goes with my left leg. I am not having trouble walking but I am noticing a weakening. The left leg has a tingling/non pain related sensation as well. My body also has motion related tremors. My neck, limbs, and back have these tremors. I have smoked for 2 years and have been taking adderall for 4 years and drink alcohol regularly.
doctor
Answered by Dr. Neeraj Baheti (20 hours later)
Hello,
Welcome to healthcare magic
I need few more details. What was the nature of brain injury? Did you fell unconscious or had some fracture of skull bone or had seizures?
What were the CT/MR brain imaging findings then? How many months after the injury, these symptoms started?
These symptoms are related to your head injury due to severe head injury these sort of chronic tingling (paresthesia), tremors are well known with or without weakness. These are due to nerve fiber disruptions.

You can consult your neurologist. There are medications to decrease these tremors and paresthesias. He/she will review the case and guide you appropriately.

Best Wishes,
Dr. Neeraj Baheti

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Neeraj Baheti

Neurologist

Practicing since :2000

Answered : 37 Questions

premium_optimized

The User accepted the expert's answer

Share on
Feeling weakness in arm, shoulder, trouble in walking and tingling sensation in leg. What to do?

Hello,
Welcome to healthcare magic
I need few more details. What was the nature of brain injury? Did you fell unconscious or had some fracture of skull bone or had seizures?
What were the CT/MR brain imaging findings then? How many months after the injury, these symptoms started?
These symptoms are related to your head injury due to severe head injury these sort of chronic tingling (paresthesia), tremors are well known with or without weakness. These are due to nerve fiber disruptions.

You can consult your neurologist. There are medications to decrease these tremors and paresthesias. He/she will review the case and guide you appropriately.

Best Wishes,
Dr. Neeraj Baheti